# SDR 2001UALA01407

- Difficulty date: July 18, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Aircraft time: 66,122 hours, 37,921 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR INDICATION LIGHT ILLUMINATED DURING DESCENT.  LANDED WITHOUT INCIDENT.  REPLACED A9 CARD AND DOWNLOCK POSITION PROXIMITY SWITCH.  OPS CHECK CHECKED NORMAL.  NO OTHER OBVIOUS DISCREPANCIES.
